On Statistical Convergence of Sequences of Functions In 2 Normed Spaces
MetadataShow full item record
CitationS. Yegül and E. Dündar, “On Statistical Convergence of Sequences of Functions In 2 Normed Spaces,” Journal of Classical Analysis, vol. 10, no. 1, pp. 49–57, Jan. 2017.
Statistical convergence and statistical Cauchy sequence in 2 -normed space were studied by Gürdal and Pehlivan [M. Gürdal, S. Pehlivan, Statistical convergence in 2-normed spaces, Southeast Asian Bulletin of Mathematics, (33) (2009), 257–264]. In this paper, we get analogous results of statistical convergence and statistical Cauchy sequence of functions and investigate some properties and relationships between them in 2-normed spaces.
SourceJournal of Classical Analysis
- Makaleler